# SDR DALA2021082004853

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,614 hours, 30,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 L1 DOOR DIFFICULT TO OPEN AT GATE ARRIVAL. CORRECTIVE ACTION: CLEANED AND LUBED LINKAGES. OPS CK GOOD. (7951164)
